# SDR SWAA2017020811743

- Difficulty date: January 18, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 55,523 hours, 32,529 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 6553844
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TRACK CORRODED BETWEEN BS 787 TO BS 867, RBL 13.84.  REPAIRED TRACK IAW SRM.
